# SDR JR2R20250916695

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Part number: 17062232001
- Condition: Cracked
- Location: Zone 300
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB TIP CAP END RIB CRACKED IN RADIUS.   REPLACED
